| Model Number |
G18155 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
Event or Problem Description
It is reported a distributor received a roadrunner the firm hydrophilic wire guide with hair sealed in the package.This device was never sent to a user facility and did not make patient contact.
Event or Problem Description
No new information since the last report was submitted.
Additional Manufacturer Narrative
Additional information: the event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
H6: method code: communication/interviews (4111).Event summary: it is reported a distributor received a roadrunner the firm hydrophilic wire guide with hair sealed in the package.This device was never sent to a user facility and did not make patient contact.Investigation - evaluation.Reviews of the complaint history, device history record, and quality control procedures and a visual inspection of the device were conducted during the investigation.One device was returned within the sealed packaging for investigation.Upon visual inspection, a piece of dark hair was found within the sealed pouch.The hair was free-floating within the pouch.A document-based investigation evaluation was performed.No related non-conformances were found, and no other lot-related complaints have been received.There is no evidence of further nonconforming devices from the complaint lot in house or in the field.Based on the information available, cook has concluded that a manufacturing and quality control deficiency contributed to this event.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.